Hi everyone. I have been on cymbalta 10 days and I can't believe how much it helped my pain. I at least got a break from it. But I am having fluid retention in my face, stomach and back. I am going to see my doctor on tuesday. But I wondered if anyone else had that as a side effect and if so, did your doctor take you off. I wonder if there is anything similar to cymbalta that doesn't cause the swelling. Thank you so much. Donna
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...